# SDR SWAA2021060373086

- Difficulty date: May 13, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 65,852 hours, 38,836 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS663 VAPOR BARRIER STIFFER IS CRACKED AT RBL 31.83 / REMOVED AND REPLACED STIFFNER LOCATED AT BS 663; RBL 31.83 WITH P/N 111A1308U16; ITEM 7531949 IAW B-737-700; SRM 51-40-02; DWG # 111A1000 59202U 15MAY21
